# SDR DHL2000804124

- Difficulty date: April 3, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE COMPT FRAME REINFORCING ANGLE SHOWS 4 CRACKS OF 1 INCH AT STA 380.0 L29, L30, L31, RT.  REMOVED FASTENERS PER SRM 51-1-21.  STOP DRILLED CRACK PER SRM 53-2-0.  FABRICATED DOUBLER AND SPLICES PER SRM 53-2-0.  CLEANED, TREATED AND PRIMED AREAS PER SRM 51-1-8.  INSTALLED NEW DOUBLERS AND SPLICES PER SRM 51-1-21.
